Access count of this item: 54

Files in This Item:
File Description SizeFormat 
0105-2.pdf617.83 kBAdobe PDFView/Open
Title: On a Extension Theorem for Turning Point Problems (常微分方程式の解の定性的研究会報告集)
Authors: 西本, 敏彦  KAKEN_name
Author's alias: NISHIMOTO, TOSHIHIKO
Issue Date: Jan-1971
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 105
Start page: 18
End page: 28
URI: http://hdl.handle.net/2433/106321
Appears in Collections:0105 常微分方程式の解の定性的研究会報告集

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.